Given a∈Z \ {±1,0}, we consider the problem of enumerating the integers m coprime to a such that the order of a modulo m is square free. This question is raised in analogy to a result recently proved jointly with F. Saidak and I. Shparlinski where square free values of the Carmichael function are studied. The technique is the one of Hooley that uses the Chebotarev Density Theorem to enumerate primes for which the index ip(a) of a modulo p is divisible by a given integer.

PAPPALARDI F (2003). Square free values of the order function. NEW YORK JOURNAL OF MATHEMATICS, 9, 331-344.

Square free values of the order function

PAPPALARDI, FRANCESCO
2003

Abstract

Given a∈Z \ {±1,0}, we consider the problem of enumerating the integers m coprime to a such that the order of a modulo m is square free. This question is raised in analogy to a result recently proved jointly with F. Saidak and I. Shparlinski where square free values of the Carmichael function are studied. The technique is the one of Hooley that uses the Chebotarev Density Theorem to enumerate primes for which the index ip(a) of a modulo p is divisible by a given integer.
PAPPALARDI F (2003). Square free values of the order function. NEW YORK JOURNAL OF MATHEMATICS, 9, 331-344.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/153962
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? ND
social impact